I have a really weird problem. When I have a white coating on my tongue and then clean it, a few minutes later, the white stuff comes back. For example, after dinner I brushed my teeth and tongue and use mounthwash. Then about fifteen minutes later, I looked in the mirror and my tongue is white again. I don't know how that happen since after I brushed my teeth, I didn't eat or drink anything.
Me too! The doc has prescribed Nystatin. I must bush my teeth at least two times a day, apply Nystatin all over my tongue , inner cheeks, under tongue and my teeth. then I am to gargle and swallow all. I have been doing this a month and cannot tell any difference.
In my case my taster is also deminished to about 5%. That has varied from time to time but not by a wide margin.
it does not mean it is a fungus though. I believe a white tongue means the body is trying to get rid of some sort of toxins? Maybe dental materials, like amalgams or fluoride releasing fillings or toothpaste. I laso had a white tongue but I always was eating calcium carbonate to deal with too much fluoride from fillings and glass ionomers.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.